# SDR 10152005B

- Difficulty date: October 10, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 28,838 hours, 33,708 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249052
- Part serial: 900433
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT TQ GAUGE READS ZERO.  CREW ABORTED TAKEOFF, LEFT BOTTOM GOVERNOR ENGAGES INTERMITTENTLY.  LEFT TQ GAUGE SHOWS NORMAL AS WELL AS NP LEFT AC GEN LIGHT ILLUMINATED TO VERIFY NEG BG ENGAGEMENT.  "SUPP-CLOSED" PERFORMED MASTER RIGGING ON LT ENG AND FOUND PCU WOULD NOT COME OUT OF FEATHER.  REMOVED AND REPLACED PCU ON LT ENG, PN ON/OFF 782490-52 SN ON 900430, SN OFF 900433.
